Research Repository

Reachable set estimation for discrete-time bilinear systems with time-varying delays

Li, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529, Zhao, Y and Shi, Juan ORCID: 0000-0002-5057-1093 (2018) Reachable set estimation for discrete-time bilinear systems with time-varying delays. Journal of the Franklin Institute, 355 (13). 5721 - 5735. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: discrete-time bilinear delayed system; Lyaunpov function; bounded input disturbances; delay partitioning method; reciprocally convex combination
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 06 Dec 2018 23:50
Last Modified: 13 Feb 2019 03:40
URI: http://vuir.vu.edu.au/id/eprint/37618
DOI: https://doi.org/10.1016/j.jfranklin.2018.05.020
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar